Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 243, NWS Jackson, MS

June 22, 2014Jasper County, Jones County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 22, 2014, 2:45 PM CDT for Jasper County, Jones County, Mississippi. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2014, 2:45 PM CDT (19:45 UTC)
Expired
Jun 22, 2014, 3:19 PM CDT
In force
34 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Jasper County, MS, Jones County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 94 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 2:56 PM CDTTSTM WND DMG2 Ssw Sandersville, MSREPORT OF A TREE DOWN ON INTERSTATE 59 AT MILE MARKER 103.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 7.8 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2014-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1558 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2014-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1558 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
902 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.2
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

130 
WUUS54 KJAN 221945
SVRJAN
MSC061-067-222030-
/O.NEW.KJAN.SV.W.0243.140622T1945Z-140622T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
245 PM CDT SUN JUN 22 2014

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN JASPER COUNTY IN EAST CENTRAL MISSISSIPPI...
  NORTHERN JONES COUNTY IN SOUTHEAST MISSISSIPPI...

* UNTIL 330 PM CDT

* AT 245 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM EUCUTTA TO STRINGER...AND WERE NEARLY STATIONARY.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MOSS AND STRINGER AROUND 330 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3182 8894 3160 8894 3167 8924 3177 8941
      3180 8940 3181 8932 3189 8932 3189 8931
      3191 8924 3192 8891 3182 8891
TIME...MOT...LOC 1945Z 270DEG 0KT 3179 8892 3182 8931

HAIL...0.75IN
WIND...60MPH

$$

BYB
1 follow-up statement
107 
WWUS54 KJAN 222019
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
319 PM CDT SUN JUN 22 2014

MSC061-067-222029-
/O.CAN.KJAN.SV.W.0243.000000T0000Z-140622T2030Z/
JONES MS-JASPER MS-
319 PM CDT SUN JUN 22 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN JASPER AND NORTHERN
JONES COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.

LAT...LON 3182 8894 3160 8894 3167 8924 3177 8941
      3180 8940 3181 8932 3189 8932 3189 8931
      3191 8924 3192 8891 3182 8891
TIME...MOT...LOC 2019Z 270DEG 0KT 3179 8892 3182 8931

$$

BYB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 2:38 PM CDT, 7 minutes earlier.

Area forecast discussion, Jun 22, 2:38 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
238 PM CDT SUN JUN 22 2014

.SHORT TERM...ACTIVE CONVECTIVE AFTERNOON UNDERWAY OVER THE CWA AT
THE MOMENT. THUNDERSTORMS APPEAR TO HAVE DEVELOPED AROUND THE LEADING
PERIPHERY OF 300 MB 35 KNOT JET STREAK...AS ADVERTISED BY THE RAP.
THIS DEVELOPMENT OCCURRING OVER MAINLY EASTERN HALF WHILE THE WESTERN
PORTION APPEARS TO BE BENEFITTING FROM WEAK SHORTWAVE RIDGING.

WHILE THE MAJORITY OF EVENING CONVECTION LOOKS TO OCCUR OVER THE FAR
EAST AND SOUTHEAST...APPROACHING SHORTWAVE OVER EAST TX AND OVERALL
INCREASING TROFFINESS SHOULD ALLOW CONVECTIVE DEVELOPMENT TO RECUR
AFTER MIDNIGHT OVER ALL AREAS AS ADVERTISED BY MODELS.

AS IS THE CASE TODAY...PW VALUES MONDAY NEAR 2 INCHES WILL MAKE
THUNDERSTORMS VERY EFFICIENT RAIN MAKERS AND SLOW MOVEMENT MAY ALLOW
FOR LOCALIZED SHORT TERM PONDING/FLOODING TO OCCUR. NOT GOING TO
RULE OUT A FEW WET MICROBURSTS AS WELL. WHILE VERTICAL TOTALS/LAPSE
RATES ARE NOT AS IMPRESSIVE MONDAY AS TODAY...PRECIP LOADING MAY
STILL BE SUFFICIENT ENOUGH TO DRAG DOWN SOME DECENT WIND SPEEDS. DUE
TO EXPECTED SPARSE OCCURRENCE OF THIS...HOWEVER...WILL LEAVE OUT OF
THE HWO.

SHORTWAVE RIDGING LOOKS TO LIMIT CONVECTIVE POTENTIAL TUESDAY AS PW
VALUES FALL BACK TO AROUND 1.5 INCHES FOR THE AREA. THIS LOOKS TO BE
SHORT-LIVED...HOWEVER...AS A MORE POTENT WAVE MOVING ACROSS THE MID
MS VALLEY TUESDAY AFTERNOON/EVENING WILL DRAG A WEAK COLD FRONT INTO
NORTHERN PORTIONS OF THE AREA AFTER MIDNIGHT TUESDAY NIGHT.
THUS...WILL KEEP SCATTERED POPS RUNNING OVERNIGHT IN THE NORTH.

MOS TEMPS WERE GENERALLY AGREEABLE...HOWEVER...SHAVED HIGHS A COUPLE
DEGREES TUESDAY AS MOS CAME IN A LITTLE WARM IN THE MID 90S. /26/

.LONG TERM...WEDNESDAY THROUGH NEXT SUNDAY...DURING THE MIDDLE PORTION
OF THE WEEK...UPPER LEVEL FLOW WILL REMAIN RELATIVELY WEAK AND
PRIMARILY ZONAL. A WEAK SURFACE HIGH WILL REMAIN SITUATED OVER THE
NORTHERN GULF...THOUGH THIS FEATURE IS UNLIKELY TO DO MUCH TO
DISCOURAGE THE SUMMERTIME DIURNAL CONVECTIVE CYCLE WHICH IS FIRMLY
ENTRENCHED ACROSS THE AREA. 00Z GFS/ECMWF RUNS DEPICT A SHORTWAVE
TROUGH MOVING ACROSS THE SOUTHERN PLAINS TOWARD THE MID MS VALLEY WED
INTO THURS...WHICH WOULD LIKELY SERVE TO ENHANCE PRECIP COVERAGE
DURING THAT TIME FRAME. POPS WERE TRENDED TOWARD ECMWF OUTPUT...WHICH
SEEMED TO HAVE A BETTER GRASP OF THESE FEATURES.

FROM THE END OF THE WEEK INTO THE WEEKEND GUIDANCE...ESPECIALLY THE
ECWMF...INDICATES BUILDING MID/UPPER LEVEL RIDGING. THIS WOULD
SUGGEST A DECREASE IN DAILY CONVECTIVE ACTIVITY BACK TO MORE
SEASONABLE LEVELS. ISOLATED PRECIPITATION WOULD STILL BE AROUND...
BUT WITH UPPER FLOW REMAINING WEAK AND MID LEVEL TEMPS WARMING UP
UNDER THE RIDGE...MUCH OF THE CONVECTIVE ACTIVITY WOULD BE
SUPPRESSED. /DL/

&&

.AVIATION...EXPECT GENERALLY VFR CONDITIONS THROUGH THIS EVENING
ALTHOUGH THUNDERSTORMS WILL BE NUMEROUS ACROSS THE EASTERN PORTIONS
OF MS THROUGH THE REMAINDER OF THE AFTERNOON. ISOLATED STRONGER
STORMS WILL HAVE POTENTIAL FOR GUSTY WINDS...FREQUENT LIGHTNING AND
BRIEF BUT MAJOR TURBULENCE IN THE IMMEDIATE VICINITY. SOME BRIEF IFR
CONDITIONS ALSO POSSIBLE IN THE HEAVIEST OF DOWNPOURS. WINDS WILL
TEND TO BE RATHER ERRATIC THROUGH EARLY THIS EVENING ACROSS MOST OF
CENTRAL MS OWING TO MANY THUNDERSTORM OUTFLOW BOUNDARIES. MOST OF
THE PRECIPITATION WILL DIMINISH THIS EVENING ALTHOUGH SOME SHOWERS
AND STORMS WILL REMAIN POSSIBLE INTO THE OVERNIGHT DUE TO MORE MINOR
DISTURBANCES COMING IN FROM THE WEST. IN ADDITION...POCKETS OF MVFR
FOG WILL BE POSSIBLE BY DAWN MONDAY IN AREAS THAT RECEIVE
CONSIDERABLE DOWNPOURS TODAY. TOMORROW SHOWERS AND THUNDERSTORM
DEVELOPMENT SHOULD BE MOST FOCUSED ALONG AND EAST OF THE INTERSTATE
55 CORRIDOR. /BB/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       71  89  70  92 /  48  63  21  23
MERIDIAN      70  88  68  91 /  51  74  40  35
VICKSBURG     70  89  69  92 /  37  49  20  19
HATTIESBURG   72  88  71  92 /  46  63  20  29
NATCHEZ       70  87  70  90 /  36  57  19  19
GREENVILLE    71  90  70  91 /  35  52  23  26
GREENWOOD     71  89  70  91 /  36  67  33  26

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
Hazardous weather outlook, Jun 22, 2:22 PM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
222 PM CDT SUN JUN 22 2014

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
231930-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
222 PM CDT SUN JUN 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY.

26

&&

...HAZARD LEGEND...

NO SHORT TERM HAZARDS EXPECTED.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Jun 22, 1:29 PM CDT, 1 hour 16 minutes before
MSZ038-039-046-221915-
WINSTON MS-NOXUBEE MS-KEMPER MS-
129 PM CDT SUN JUN 22 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
129 PM CDT SUN JUN 22 2014

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PENNY TO NICKEL
SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM VERNON TO SCOOBA
AT 128 PM CDT...MOVING SOUTH AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS. HEAVY DOWNPOURS MAY QUICKLY DROP AN
INCH OF RAIN.

PEOPLE IN NORTHERN KEMPER...SOUTHWESTERN NOXUBEE AND SOUTHEASTERN
WINSTON COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3273 8837 3274 8891 3280 8892 3292 8892
      3292 8894 3301 8895 3296 8838 3273 8836
TIME...MOT...LOC 1828Z 343DEG 38KT 3287 8879 3277 8853
Special weather statement, Jun 22, 1:39 PM CDT, 1 hour 6 minutes before
MSZ057-058-221925-
JASPER MS-CLARKE MS-
139 PM CDT SUN JUN 22 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
139 PM CDT SUN JUN 22 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 4 MILES WEST OF BARNETT AT 138 PM
CDT...MOVING SOUTHEAST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM. HEAVY DOWNPOURS MAY REDUCE
VISIBILITIES AND QUICKLY DROP AN INCH OF RAINFALL.

PEOPLE IN SOUTHWESTERN CLARKE AND EAST CENTRAL JASPER COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3203 8870 3184 8881 3197 8911 3213 8901
TIME...MOT...LOC 1838Z 302DEG 10KT 3201 8896
Special weather statement, Jun 22, 2:13 PM CDT, 32 minutes before
MSZ044-221945-
LEAKE MS-
213 PM CDT SUN JUN 22 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
213 PM CDT SUN JUN 22 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTHWEST OF CARTHAGE AT 213
PM CDT...MOVING SOUTHEAST AT 10 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN CENTRAL LEAKE COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3280 8934 3260 8946 3274 8972 3290 8963
TIME...MOT...LOC 1913Z 297DEG 7KT 3278 8958

JA
Special weather statement, Jun 22, 2:29 PM CDT, 16 minutes before
MSZ028-032-037-222000-
ATTALA MS-MONTGOMERY MS-CHOCTAW MS-
229 PM CDT SUN JUN 22 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
229 PM CDT SUN JUN 22 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER POPLAR CREEK AT 229 PM CDT...
MOVING SOUTHEAST AT 10 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN WEST CENTRAL CHOCTAW...SOUTHEASTERN MONTGOMERY AND NORTH
CENTRAL ATTALA COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3331 8931 3330 8932 3314 8948 3328 8966
      3329 8964 3333 8965 3340 8965 3347 8958
TIME...MOT...LOC 1929Z 309DEG 9KT 3334 8957

JA
Special weather statement, Jun 22, 2:38 PM CDT, 7 minutes before
MSZ045-222010-
NESHOBA MS-
238 PM CDT SUN JUN 22 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
238 PM CDT SUN JUN 22 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER STALLO AT 238 PM CDT...MOVING
EAST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN NORTHERN NESHOBA COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3272 8896 3284 8925 3293 8920 3293 8902
      3292 8896 3292 8892 3283 8891
TIME...MOT...LOC 1938Z 290DEG 8KT 3289 8911

JA
Local storm report, Jun 22, 2:41 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
241 PM CDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     TSTM WND GST     TAYLORSVILLE            31.83N 89.43W
06/22/2014  M70 MPH          SMITH              MS   PUBLIC

            REPORT OF 70MPH WINDS MEASURED IN TAYLORSVILLE.

&&

DCOX

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 8:43 PM CDTSpecial Weather StatementJANGrenada32 min
Jun 21, 9:02 PM CDTSpecial Weather StatementJANMontgomery48 min
Jun 22, 11:03 AM CDTSpecial Weather StatementJANWashington32 min
Jun 22, 11:57 AM CDTSpecial Weather StatementJANMadison28 min
Jun 22, 12:02 PM CDTSpecial Weather StatementJANNeshoba28 min
Jun 22, 12:06 PM CDTSpecial Weather StatementJANHumphreys, Sunflower44 min
Jun 22, 12:14 PM CDTSevere Thunderstorm WarningJANMadison, Yazoo28 min
Jun 22, 12:20 PM CDTSpecial Weather StatementJANNoxubee45 min
Jun 22, 12:35 PM CDTSevere Thunderstorm WarningJANNoxubee25 min
Jun 22, 12:48 PM CDTSpecial Weather StatementJANMadison47 min
Jun 22, 1:14 PM CDTSpecial Weather StatementJANMontgomery46 min
Jun 22, 1:23 PM CDTSpecial Weather StatementJANHolmes42 min
Jun 22, 1:29 PM CDTSpecial Weather StatementJANKemper46 min
Jun 22, 1:39 PM CDTSpecial Weather StatementJANJasper46 min
Jun 22, 1:58 PM CDTSevere Thunderstorm WarningJANClarke, Jasper47 min
Jun 22, 2:06 PM CDTSevere Thunderstorm WarningJANClarke, Lauderdale39 min
Jun 22, 2:13 PM CDTSpecial Weather StatementJANLeake32 min
Jun 22, 2:17 PM CDTSevere Thunderstorm WarningJANSimpson, Smith26 min
Jun 22, 2:29 PM CDTSpecial Weather StatementJANChoctaw31 min
Jun 22, 2:38 PM CDTSpecial Weather StatementJANNeshoba32 min
Jun 22, 2:50 PM CDTSevere Thunderstorm WarningJANAttala42 min
Jun 22, 2:59 PM CDTSpecial Weather StatementJANNewton31 min
Jun 22, 3:02 PM CDTSpecial Weather StatementJANNeshoba28 min
Jun 22, 3:07 PM CDTSpecial Weather StatementJANStone28 min
Jun 22, 3:10 PM CDTSpecial Weather StatementJANLincoln45 min
Jun 22, 3:12 PM CDTSpecial Weather StatementJANWinston28 min
Jun 22, 3:18 PM CDTSevere Thunderstorm WarningJANWinston50 min
Jun 22, 3:27 PM CDTSpecial Weather StatementJANNewton33 min
Jun 22, 3:32 PM CDTSevere Thunderstorm WarningJANNewton32 min
Jun 22, 3:40 PM CDTSpecial Weather StatementJANJefferson Davis, Lawrence60 min
Jun 22, 5:42 PM CDTSpecial Weather StatementJANJefferson33 min
Jun 22, 6:38 PM CDTSpecial Weather StatementJANWarren32 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.